# SDR CA110311006

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 13,508 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Condition: Failed
- Location: Window Heat
- Part time: 14,114 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE FO EXPERIENCED A NR 2 WINDOW OVERHEAT (WINDOW WAS HOT TO TOUCH) WITH NO ASSOCIATED WARNING LIGHTS. DUE TO WEATHER LIMITATIONS AT THE ARRIVAL AIRPORT THE CREW PERFORMED AN AIR TURN BACK. THE WINDOW HEAT CONTROL UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
